Please use this identifier to cite or link to this item:
Title: Matrix product codes over finite commutative Frobenius rings
Authors: Fan, Yun
Ling, San
Liu, Hongwei
Keywords: DRNTU::Science::Mathematics
Issue Date: 2014
Source: Fan, Y., Ling, S., & Liu, H. (2014). Matrix product codes over finite commutative Frobenius rings. Designs, Codes and Cryptography, 71(2), 201-227.
Series/Report no.: Designs, codes and cryptography
Abstract: Properties of matrix product codes over finite commutative Frobenius rings are investigated. The minimum distance of matrix product codes constructed with several types of matrices is bounded in different ways. The duals of matrix product codes are also explicitly described in terms of matrix product codes.
DOI: 10.1007/s10623-012-9726-y
Rights: © 2012 Springer Science+Business Media. This is the author created version of a work that has been peer reviewed and accepted for publication by Designs, Codes and Cryptography, Springer Science+Business Media. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
MPC-over-Ring-revised - submitted.pdf359.07 kBAdobe PDFThumbnail

Citations 10

Updated on Jan 28, 2023

Web of ScienceTM
Citations 10

Updated on Jan 25, 2023

Page view(s) 10

Updated on Jan 28, 2023

Download(s) 20

Updated on Jan 28, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.